Algebraic Geometry

[1] Stability conditions and A2 quivers

Tom Bridgeland University of Sheffield Yu Qiu Tsinghua University Tom Sutherland University of Sheffield

Representation Theory Algebraic Geometry mathscidoc:2012.30001

Advances in Mathematics, 365, 107049, 2020.5
[ Download ] [ 2020-12-26 23:36:05 uploaded by qdexter ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Cluster exchange groupoids and framed quadratic differentials

Alastair King Uviersity of Bath Yu Qiu Tsinghua University

Algebraic Geometry arXiv subject: Geometric Topology (math.GT) arXiv subject: Representation Theory (math.RT) arXiv subject: Dynamical Systems (math.DS) mathscidoc:2012.45001

Inventiones mathematicae volume, 220, 479-523, 2020.3
[ Download ] [ 2020-12-26 23:24:38 uploaded by qdexter ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequality Conjectures on derivations of Local $k$-th Hessain algebras associated to isolated hypersurface singularities

Naveed Hussain Stephen S.-T. Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2010.45001

[ Download ] [ 2020-10-27 22:36:13 uploaded by hqzuo ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Tropical Lagrangian multi-sections and smoothing of locally free sheaves over degenerate Calabi-Yau surfaces

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong Yat-Hin Suen IBS Center for Geometry and Physics

Algebraic Geometry mathscidoc:2009.45001

[ Download ] [ 2020-09-09 12:03:37 uploaded by kwchan ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The intrinsic topology of linear maps

Quan Xu College of Sciences, China jiliang university

Algebraic Geometry mathscidoc:2008.45001

[ Download ] [ 2020-08-22 20:41:08 uploaded by xuquan ] [ 130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A theory of stacks with twisted fields and resolution of moduli of genus two stable maps

Yi Hu University of Arizona Jingchen Niu University of Arizona

Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) mathscidoc:2007.45002

[ Download ] [ 2020-07-24 01:28:39 uploaded by jniu ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Moduli of curves of genus one with twisted fields

Yi Hu University of Arizona Jingchen Niu University of Arizona

Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) mathscidoc:2007.45001

[ Download ] [ 2020-07-24 01:25:10 uploaded by jniu ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Categorical traces and a relative Lefschetz-Verdier formula

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Algebraic Geometry mathscidoc:2006.07001

[ Download ] [ 2020-06-15 08:26:15 uploaded by zheng ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On two inequality conjectures for the $k$-th Yau numbers of isolated hypersurface singularities

Naveed Hussain Huashang College Guangdong University of Finance and Economics Stephen Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2005.45001

[ Download ] [ 2020-05-20 18:48:30 uploaded by hqzuo ] [ 160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 129 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Smoothing pairs over degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2002.45001

Int. Math. Res. Not. IMRN
[ Download ] [ 2020-02-27 17:10:29 uploaded by kwchan ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Virtual class of zero loci and mirror theorems

Artur Elezi Feng Luo

Algebraic Geometry mathscidoc:1912.43828

Advances in Theoretical and Mathematical Physics, 7, (6), 1103-1115, 2003
[ Download ] [ 2019-12-24 21:00:33 uploaded by Feng_Luo ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Combinatorial Ricci flows on surfaces

Bennett Chow Feng Luo

Algebraic Geometry mathscidoc:1912.43775

Journal of Differential Geometry, 63, (1), 97-129, 2003
[ Download ] [ 2019-12-24 20:57:25 uploaded by Feng_Luo ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Mirror maps, modular relations and hypergeometric series, 2

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43727

1996
[ Download ] [ 2019-12-24 20:53:06 uploaded by yaust ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] 1.4. Elliptic genera and theta-functions

J-L Brylinski Bott C Dong M Hopkins Y Huang V Kac G Katz H Miller A Radul W Wang E Weinstein Shing-Tung Yau Y Zhu

Algebraic Geometry mathscidoc:1912.43726

Moonshine, the Monster, and Related Topics: Joint Research Conference on Moonshine, the Monster, and Related Topics, June 18-23, 1994, Mount Holyoke College, South Hadley, Massachusetts, 193, 237, 1996
[ Download ] [ 2019-12-24 20:53:02 uploaded by yaust ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Israel mathematical conference proceedings vol. 9, 1996

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43725

Israel Mathematical Conference Proceedings, 9, 433
[ Download ] [ 2019-12-24 20:52:57 uploaded by yaust ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] From Riemann and Kodaira to modern developments on complex manifolds

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43702

Japanese Journal of Mathematics, 11, (2), 265-303, 2016.9
[ Download ] [ 2019-12-24 20:51:05 uploaded by yaust ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On complete constant scalar curvature K\" ahler metrics with Poincar\'e-Mok-Yau asymptotic property

Jixiang Fu Shing-Tung Yau Wubin Zhou

Algebraic Geometry mathscidoc:1912.43691

arXiv preprint arXiv:1603.09131, 2016.3
[ Download ] [ 2019-12-24 20:50:20 uploaded by yaust ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Differential zeros of certain special functions

Jingyue Chen An Huang Bong H Lian Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43690

arXiv preprint arXiv:1709.00713
[ Download ] [ 2019-12-24 20:50:16 uploaded by yaust ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] On the splitting type of an equivariant vector bundle over a toric manifold

Chien-Hao Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43683

arXiv preprint math/0002031, 2000.2
[ Download ] [ 2019-12-24 20:49:55 uploaded by yaust ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Nonexistence for complete KhlerEinstein metrics on some noncompact manifolds

Peng Gao Shing-Tung Yau Wubin Zhou

Algebraic Geometry mathscidoc:1912.43680

Mathematische Annalen, 369, 1271-1282, 2017.12
[ Download ] [ 2019-12-24 20:49:35 uploaded by yaust ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] CalabiYau volumes and reflexive polytopes

Yang-Hui He Rak-Kyeong Seong Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43670

Communications in Mathematical Physics, 361, (1), 155-204
[ Download ] [ 2019-12-24 20:48:48 uploaded by yaust ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] On A-twisted moduli stack for curves from Witten's gauged linear sigma models

Chien-Hao Liu Kefeng Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43654

arXiv preprint math/0212316, 2002.12
[ Download ] [ 2019-12-24 20:47:50 uploaded by yaust ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] A degeneration formula of Gromov-Witten invariants with respect to a curve class for degenerations from blow-ups

Chien-Hao Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43652

arXiv preprint math/0408147, 2004.8
[ Download ] [ 2019-12-24 20:47:44 uploaded by yaust ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved